Topalov, P (2002). Geodesically compatible metrics. Existence of commutative conservation laws. Cubo Matemática Educacional, 4(2):371-399.
Full text not available from this repository.
We give a natural geometric condition called geodesic compatibility that implies the existence of integrals in involution of the geodesic flow of a (pseudo)Riemannian metric. We prove that if two metrics satisfy the condition of geodesic compatibility then we can produce a hierarchy of metrics that also satisfy this condition. We apply our results for obtaining an infinite family (hierarchy) of completely integrable flows on the complex projective plane CPn.
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Deposited On:||29 Nov 2010 16:27|
|Last Modified:||23 Nov 2012 13:58|
|Publisher:||Universidad de la Frontera, Chile|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page